# SDR SWAA2022032876365

- Difficulty date: February 21, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737
- Aircraft serial: 36660
- Aircraft time: 39,297 hours, 23,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BS967 TO BS986.5 AT RBL48 AND WL208.1 AFT GALLEY AREA 2022-98542 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE; P/N: 45MG; S/N:130063701; CAL DUE DATE: 11-MAY-22;[02] REPLACED INNER CHORD LOCATED BS887 TO BS1006 AT RBL48 AND WL208.1 AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 147A8501; SHEET 93 REV. A. PART USED: 147A8540U8ATSMRO. SEE INDIVIDUAL SING-OFFS BELOW.;[03] REPLACED INNER CHORD LOCATED BS887 TO BS1006 AT RBL48 AND WL208.1 AFT GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 147A8501; SHEET 93 REV. A RII CERTIFIED
